MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-64
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.The fse was unable to duplicate the issue.The fse completed all safety, functionality and calibration checks and all tests passed to factory specifications.
 
Event or Problem Description
It was reported that during a self-test, the display of the cs300 intra-aortic balloon pump (iabp) was unreadable.There was no patient involvement, and no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A getinge service representative reported that the fse that had evaluated the iabp had put the screen connector back in place, and that the iabp had been cleared to be used after his intervention mentioned in the initial emdr.
 
Additional Manufacturer Narrative
In the initial emdr was reported that the getinge field service engineer (fse) was unable to duplicate the reported issue; however, the fse was able to duplicate the reported issue.When the fse touched the display or moved it there was some perturbations.It was the same when the customer transferred the iabp in another room.The fse opened the display and detected the display cable was not well plugged on the video receiver board.The fse only reconnected this cable and checked the display by moving it very hardly to make sure the connector did not move.The iabp had been cleared to be used clinically after this intervention.Analysis of production: (3331) the device history record review concluded that there were no ncmrs, rework, or deviations documented for the reported serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109) the review of the historical data indicates that no other similar complaint was reported for the same serial number and reported failure mode.Trend analysis: (4110) the overall 12 month product complaint trend data for the period jan-2020 through dec-2020 was reviewed.There were no triggers identified for the review period.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key11178624
Report Number2249723-2021-00081
Device Sequence Number16872462
Product Code DSP
UDI-Device Identifier10607567107509
UDI-Public10607567107509
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-64
Device Catalogue Number0998-00-3013-64
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer04/01/2021
09/23/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date04/23/2021
10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1